I started the depo on December 4th and had my period December 3rd and had sex on the 6th and 7th and now today the 9th I feel extremely sick I've been throwing up in my mouth all day and I'm having lower abdomen pains. I know it's early but why is this happening. I have never taken the shot before and my shot didn't have extra hormones like the regular shots do. What should I do.
If you had the shot within the first 5 days of your period then you are protected from pregnancy right away so you are not pregnant. It is just some side effects of the shot. It should get better as your body gets used to it. Treat the symptoms. Nibble on some saltine crackers to try to keep something in your stomach. Drink plenty of fluids to stay hydrated. If you are not feeling better soon, see your Dr. It may also be that you caught a "bug" of some kind too.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2015 • 1 answer
I've been on Depo-Provera for almost a year, my last shot was December 4 my next shot was suppose to
Posted 28 Mar 2015 • 1 answer
Depo-Provera - I'm on my second shot, I got the first one in November, and by the end of December I?
Posted 19 Mar 2016 • 1 answer
Posted 30 Aug 2016 • 1 answer
Posted 8 Dec 2017 • 1 answer